Alert archive / Pennsylvania / Snow Squall Warnings in 2020
Snow Squall Warning 5, NWS State College, PA
NWS State College, PA issued this snow squall warning at Jan 8, 2020, 6:44 AM EST for 5 counties in Pennsylvania. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 8, 2020, 6:44 AM EST (11:44 UTC)
- Expired
- Jan 8, 2020, 7:30 AM EST
- In force
- 46 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Columbia County, PA, Lycoming County, PA, Montour County, PA, Northumberland County, PA, Union County, PA
The radar
The State College radar (KCCX), 104 km from the middle of the area, began a volume at 11:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 11.7 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 693 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- -72 m²/s²
- 0-3 km storm-relative helicity
- -51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this snow squall warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this snow squall warning went out at Jan 8, 4:03 AM EST, 2 hours 41 minutes earlier.
Area forecast discussion, Jan 8, 4:03 AM EST, 2 hours 41 minutes before
Area Forecast Discussion National Weather Service State College PA 403 AM EST Wed Jan 8 2020 .SYNOPSIS... Gusty northwest winds and a few snow squalls are likely across much of the region this morning into this afternoon, along with steadily falling temperatures in the afternoon. High pressure moving over the area will bring dry and tranquil conditions for Wednesday night and Thursday. A warm up will occur by late in the week, followed by several bouts of rain for the Friday through Sunday period as waves of low pressure ride northeast along a nearly stationary frontal boundary just to our west. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... WSW winds and WAD increasing through the predawn hours as next sfc cfront and potent upper level trough arrive from the midwest. The NW mtns are strating to see some heavier snow showers and will likely see 1-2 inches by daybreak. Focus for the daytime remains snow squall potential as vigorous cold front crosses the region, accompanied by CAPE to 150 J/kg and isallobaric couplet. During the daylight hours, sfc temperatures will be conducive to flash freezes over the Alleghenies, but marginal to produce flash freezes over the east/southeast. Heavy snow bursts and wind gusts will be sufficient to produce scattered whiteout conditions thanks to ribbon of CAPE and isallobaric couplet. Instability and forcing decrease by mid to late this afternoon with a more stable NW flow bringing typical post-frontal lake effect regime into western and northern PA. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/... Lake-enhanced, orographic snow showers over the northwest mountains will cut off tonight as high pressure builds into Central PA by morning. South and east will be dry with clearing skies. && .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... High pressure will drift over central PA Thursday bringing dry and chilly weather. As the high moves offshore later Thursday, warm warm advection and southwesterly flow will develop. Precip looks to move into northwest zones early Friday morning and then spread east. A few pockets may be cold enough for a wintry mix to fall for a short time, but temperatures in most places will rise quickly above freezing. Light rain can be expected Friday, especially across the north while temperatures rise well above normal. Rain will continue through Saturday and Saturday night as temperatures rise well into the 50s and even lower 60s. It will cool off Sunday and Monday as a cold front moves through but temps will remain above normal. Next system may bring some clouds and chance of rain later Monday into Tuesday. && .AVIATION /09Z WEDNESDAY THROUGH SUNDAY/... VLIFR-IFR dense fog and low cigs (at or below airfield mins) should improve to VFR across the eastern terminals by 10Z was westerly flow picks up. Expect snow showers and squalls to ramp up this morning across CPA. Localized squalls will produce quick vis reductions at or below airfield minimums through midday. Sfc wind gusts increasing 25-35kts from the northwest (280-320 degrees) before subsiding by tonight. Low cigs should persist across the northwest airspace early tonight before trending VFR into Thursday. .Outlook... Thu...VFR and dry during the day. Mixed precipitation possible Thursday night. Fri...AM mixed precipitation possible changing to rain. Sat...Rain with MVFR and IFR conditions possible. Sun...Chance of rain and snow showers. && .CTP WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...DeVoir/Lambert/Martin NEAR TERM...DeVoir/Lambert SHORT TERM...DeVoir/Lambert/Martin LONG TERM...Watson/Travis AVIATION...Steinbugl
Hazardous weather outlook, Jan 8, 4:21 AM EST, 2 hours 23 minutes before
Hazardous Weather Outlook National Weather Service State College PA 421 AM EST Wed Jan 8 2020 PAZ004>006-010-011-017-090930- Warren-McKean-Potter-Elk-Cameron-Clearfield- 421 AM EST Wed Jan 8 2020 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and tonight. Locally heavy snow showers and brief squalls are possible this morning into this afternoon. Some squalls could reduce visibility to near zero for brief periods of time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ028-036-042-049>053-056>059-063>066-090930- Juniata-Franklin-Sullivan-Union-Snyder-Montour-Northumberland- Columbia-Perry-Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York- Lancaster- 421 AM EST Wed Jan 8 2020 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and tonight. Locally heavy snow showers and a brief squall is possible late this morning and afternoon. Visibility could be reduced below one quarter mile for brief periods of time this afternoon. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ024-033-090930- Cambria-Somerset- 421 AM EST Wed Jan 8 2020 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and tonight. Locally heavy snow showers and brief squalls are possible this morning into this afternoon. Some squalls could reduce visibility to near zero for brief periods of time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ012-018-019-025>027-034-035-037-041-045-046-090930- Northern Clinton-Northern Centre-Southern Centre-Blair-Huntingdon- Mifflin-Bedford-Fulton-Tioga-Northern Lycoming-Southern Clinton- Southern Lycoming- 421 AM EST Wed Jan 8 2020 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and tonight. Locally heavy snow showers and brief squalls are possible this morning into this afternoon. Some squalls could reduce visibility to near zero for brief periods of time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jan 8, 4:24 AM EST, 2 hours 20 minutes before
Special Weather Statement
National Weather Service State College PA
424 AM EST Wed Jan 8 2020
PAZ010>012-017-081030-
Northern Clinton PA-Cameron PA-Clearfield PA-Elk PA-
424 AM EST Wed Jan 8 2020
...A BAND OF HEAVY SNOW SHOWERS WILL AFFECT PARTS OF NORTHERN
CLINTON...CAMERON...CLEARFIELD...AND ELK COUNTIES...
HAZARDS...A band of heavy snow showers which can rapidly reduce
visibility to less than onf half of a mile.
LOCATION AND MOVEMENT...At 423 AM EST, a band of heavy snow
showers was along a line extending from near Medix Run to near New
Bethlehem and moving east at 45 MPH.
THIS BAND OF HEAVY SNOW WILL BE NEAR...
Benezette and Medix Run around 430 AM EST.
Hicks Run around 440 AM EST.
Sandy around 455 AM EST.
DuBois and Keating around 500 AM EST.
Rockton and Westport around 505 AM EST.
Renovo around 510 AM EST.
For those driving on Interstate 80, this includes areas between the
Dubois and Woodland exits, specifically from mile markers 97 to 120.
SAFETY INFO...
Use extra caution if you must travel into or through this band of
heavy snow. Rapid changes in visibility and potentially slick roads
are likely to lead to accidents. Consider delaying travel until this
band of heavy snow passes your location.
&&
LAT...LON 4120 7876 4120 7871 4123 7871 4124 7874
4137 7838 4134 7761 4123 7790 4125 7790
4121 7794 4122 7796 4120 7797 4098 7853
4099 7880 4114 7880
TIME...MOT...LOC 0923Z 269DEG 39KT 4135 7846 4105 7925
DeVoirSpecial weather statement, Jan 8, 5:02 AM EST, 1 hour 42 minutes before
Special Weather Statement
National Weather Service State College PA
502 AM EST Wed Jan 8 2020
PAZ012-041-042-045-046-049-051-052-081045-
Southern Lycoming PA-Sullivan PA-Southern Clinton PA-Union PA-
Northern Clinton PA-Northumberland PA-Northern Lycoming PA-
Montour PA-
502 AM EST Wed Jan 8 2020
...A BAND OF HEAVY SNOW WILL AFFECT PARTS OF SOUTHERN LYCOMING...
SULLIVAN...SOUTHERN CLINTON...UNION...NORTHERN CLINTON...
NORTHUMBERLAND...NORTHERN LYCOMING...AND MONTOUR COUNTIES...
HAZARDS...A band of heavy snow accompanied by winds of up to 30 MPH
which can rapidly reduce visibility to less than a quarter of a mile.
LOCATION AND MOVEMENT...At 502 AM EST, a band of heavy snow was along
a line extending from near Hyner to near Waterville to Carroll and
moving east at 55 MPH.
THIS BAND OF HEAVY SNOW WILL BE NEAR...
Jersey Shore and Carroll around 505 AM EST.
Collomsville around 510 AM EST.
Cogan Station, Elimsport and Duboistown around 515 AM EST.
Williamsport, Montoursville and Allenwood around 520 AM EST.
Watsontown, Loyalsockville and Delaware Run around 525 AM EST.
Muncy around 530 AM EST.
For those driving on Interstate 80, this includes areas between the
Loganton and Lewisburg-Williamsport exits, specifically from mile
markers 186 to 208.
This includes Interstate 180 from mile markers 3 to 29.
SAFETY INFO...
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time to reach your destination.
&&
LAT...LON 4142 7654 4116 7658 4115 7664 4111 7663
4102 7717 4104 7715 4100 7729 4128 7735
4134 7773
TIME...MOT...LOC 1002Z 265DEG 46KT 4133 7757 4129 7729 4106 7722
DeVoirSpecial weather statement, Jan 8, 5:07 AM EST, 1 hour 37 minutes before
Special Weather Statement
National Weather Service State College PA
507 AM EST Wed Jan 8 2020
PAZ004>006-010-011-037-081115-
McKean PA-Warren PA-Potter PA-Cameron PA-Tioga PA-Elk PA-
507 AM EST Wed Jan 8 2020
...A BAND OF HEAVY SNOW WILL AFFECT PARTS OF MCKEAN...WARREN...
POTTER...CAMERON...TIOGA...AND ELK COUNTIES...
HAZARDS...A band of heavy snow which can rapidly reduce visibility to
less than a quarter of a mile.
LOCATION AND MOVEMENT...At 507 AM EST, a band of heavy snow was along
a line extending from 8 miles southeast of Greenville to near
Marienville to Crosby to near Whitesville and moving east at 40 MPH.
THIS BAND OF HEAVY SNOW WILL BE NEAR...
Port Allegany, Crosby and Smethport around 515 AM EST.
Roulette and Keating Summit around 525 AM EST.
Portland Mills around 535 AM EST.
Ridgway and Coudersport around 540 AM EST.
Johnsonburg and Elkland around 545 AM EST.
Denton Hill State Park, Lyman Run State Park and Cherry Springs
State Park around 555 AM EST.
SAFETY INFO...
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time to reach your destination.
&&
LAT...LON 4137 7823 4133 7890 4137 7898 4134 7909
4134 7910 4141 7910 4145 7906 4144 7896
4162 7896 4163 7930 4186 7858 4200 7836
4200 7696
TIME...MOT...LOC 1007Z 271DEG 34KT 4134 8026 4139 7916 4177 7840 4207
7779
DeVoirSpecial weather statement, Jan 8, 5:13 AM EST, 1 hour 31 minutes before
Special Weather Statement
National Weather Service State College PA
513 AM EST Wed Jan 8 2020
PAZ033>035-081115-
Bedford PA-Fulton PA-Somerset PA-
513 AM EST Wed Jan 8 2020
...A BAND OF HEAVY SNOW WILL AFFECT PARTS OF BEDFORD...FULTON...AND
SOMERSET COUNTIES...
HAZARDS...A band of heavy snow which can rapidly reduce visibility to
less than a quarter of a mile.
LOCATION AND MOVEMENT...At 512 AM EST, a band of heavy snow was along
a line extending from near Somerset to near New Centerville to near
Ursina to near Star City and moving east at 60 MPH.
THIS BAND OF HEAVY SNOW WILL BE NEAR...
Somerset, Friedens and Acosta around 520 AM EST.
Mount Davis around 525 AM EST.
Meyersdale, Berlin and Central City around 530 AM EST.
Bedford, Cessna and Buffalo Mills around 545 AM EST.
Clearville and Everett around 555 AM EST.
Breezewood, Crystal Springs and Wells Tannery around 605 AM EST.
This includes the following Interstates...
Interstate 70 from mile markers 147 to 164.
The Pennsylvania Turnpike from mile markers 100 to 174.
Interstate 99 from mile markers 0 to 3.
SAFETY INFO...
Use extra caution if you must travel into or through this band of
heavy snow. Rapid changes in visibility and potentially slick roads
are likely to lead to accidents. Consider delaying travel until this
band of heavy snow passes your location.
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time to reach your destination.
&&
LAT...LON 3972 7938 3973 7941 3977 7938 3978 7939
3979 7938 3978 7935 3980 7937 3982 7937
3985 7942 3990 7940 4009 7926 4011 7922
4010 7802 3986 7815 3972 7831
TIME...MOT...LOC 1012Z 265DEG 54KT 4003 7916 3987 7924 3976 7939 3967
7993
DeVoirSpecial weather statement, Jan 8, 5:50 AM EST, 54 minutes before
Special Weather Statement
National Weather Service State College PA
550 AM EST Wed Jan 8 2020
PAZ017>019-024>027-081145-
Northern Centre PA-Clearfield PA-Blair PA-Cambria PA-Huntingdon PA-
Mifflin PA-Southern Centre PA-
550 AM EST Wed Jan 8 2020
...A BAND OF HEAVY SNOW WILL AFFECT PARTS OF NORTHERN CENTRE...
CLEARFIELD...BLAIR...CAMBRIA...HUNTINGDON...MIFFLIN...AND SOUTHERN
CENTRE COUNTIES...
HAZARDS...A band of heavy snow accompanied by winds of 20 MPH which
can rapidly reduce visibility to less than a quarter of a mile.
LOCATION AND MOVEMENT...At 550 AM EST, a band of heavy snow was along
a line extending from 11 miles southeast of New Bethlehem to
Blandburg to 10 miles northwest of Indiana and moving east at 55 MPH.
THIS BAND OF HEAVY SNOW WILL BE NEAR...
Tyrone around 600 AM EST.
Birmingham, Warriors Mark and Bald Eagle around 605 AM EST.
Franklinville and Spruce Creek around 610 AM EST.
Rock Springs around 615 AM EST.
Northern Cambria, Hastings and Ramblewood around 620 AM EST.
Mcalevys Fort, Whipple Dam State Park and Patton around 625 AM
EST.
This includes Interstate 99 from mile markers 36 to 59.
SAFETY INFO...
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time to reach your destination.
&&
LAT...LON 4072 7880 4086 7880 4073 7770 4062 7748
4046 7782 4058 7887
TIME...MOT...LOC 1050Z 277DEG 46KT 4085 7924 4070 7842 4076 7923
DeVoirSpecial weather statement, Jan 8, 6:40 AM EST, 4 minutes before
Special Weather Statement
National Weather Service State College PA
640 AM EST Wed Jan 8 2020
PAZ033>036-064-065-081245-
Bedford PA-York PA-Fulton PA-Somerset PA-Adams PA-Franklin PA-
640 AM EST Wed Jan 8 2020
...A BAND OF HEAVY SNOW SHOWERS WILL AFFECT PARTS OF
BEDFORD...YORK...FULTON...SOMERSET...ADAMS...AND FRANKLIN COUNTIES...
HAZARDS...A band of heavy snow showers which can rapidly reduce
visibility to less than a quarter of a mile.
LOCATION AND MOVEMENT...At 639 AM EST, a band of heavy snow
showers was over Mont Alto moving east at 40 MPH.
THIS BAND OF HEAVY SNOW SHOWERS WILL BE NEAR...
Carroll Valley around 650 AM EST.
Orrtanna and Cashtown around 655 AM EST.
Gettysburg and Lake Heritage around 705 AM EST.
Bonneauville around 710 AM EST.
Littlestown around 715 AM EST.
Hanover, Pennville and McSherrystown around 720 AM EST.
This includes the following Interstates...
Interstate 70 from mile markers 147 to 170.
The Pennsylvania Turnpike from mile markers 101 to 182.
Interstate 81 from mile markers 0 to 22.
Interstate 83 from mile markers 4 to 7.
Interstate 99 from mile markers 0 to 9.
SAFETY INFO...
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time to reach your destination.
&&
LAT...LON 3972 7877 3981 7937 3985 7942 3986 7942
4028 7906 4029 7898 3997 7746 3995 7746
3999 7742 3981 7663 3972 7671
TIME...MOT...LOC 1139Z 278DEG 36KT 3980 7755
DeVoirThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 8, 12:48 AM EST | Special Weather Statement | CTP | Huntingdon | 57 min |
| Jan 8, 2:49 AM EST | Special Weather Statement | CTP | Clearfield | 56 min |
| Jan 8, 3:57 AM EST | Special Weather Statement | CTP | McKean, Warren | 63 min |
| Jan 8, 4:24 AM EST | Special Weather Statement | CTP | Clearfield | 66 min |
| Jan 8, 5:02 AM EST | Special Weather Statement | CTP | Lycoming | 43 min |
| Jan 8, 5:07 AM EST | Special Weather Statement | CTP | Cameron, Elk, McKean, Potter | 68 min |
| Jan 8, 5:13 AM EST | Special Weather Statement | CTP | Bedford, Fulton, Somerset | 62 min |
| Jan 8, 5:23 AM EST | Snow Squall Warning | CTP | Centre, Clearfield, Clinton, Lycoming | 67 min |
| Jan 8, 5:41 AM EST | Snow Squall Warning | CTP | Clearfield, Elk | 49 min |
| Jan 8, 5:50 AM EST | Special Weather Statement | CTP | Mifflin | 55 min |
| Jan 8, 5:52 AM EST | Snow Squall Warning | CTP | Centre, Clinton, Columbia, Lycoming, Montour, Northumberland and 1 more | 53 min |
| Jan 8, 6:25 AM EST | Snow Squall Warning | CTP | Cameron, Centre, Clearfield, Clinton | 50 min |
| Jan 8, 6:40 AM EST | Special Weather Statement | CTP | Adams, Bedford, Franklin, Fulton, Somerset | 65 min |
| Jan 8, 6:48 AM EST | Snow Squall Warning | CTP | Clinton, Lycoming, Northumberland, Union | 42 min |
| Jan 8, 6:53 AM EST | Special Weather Statement | CTP | Juniata, Mifflin | 67 min |
| Jan 8, 7:07 AM EST | Snow Squall Warning | CTP | Bedford, Franklin, Fulton, Somerset | 23 min |
| Jan 8, 7:12 AM EST | Snow Squall Warning | CTP | Centre, Clearfield, Clinton | 48 min |
| Jan 8, 7:24 AM EST | Snow Squall Warning | CTP | York | 51 min |
| Jan 8, 7:31 AM EST | Snow Squall Warning | CTP | Adams, Cumberland, Franklin | 44 min |
| Jan 8, 7:41 AM EST | Snow Squall Warning | CTP | Centre, Clearfield, Clinton, Union | 34 min |
| Jan 8, 8:06 AM EST | Special Weather Statement | CTP | Centre, Northumberland, Snyder, Union | 54 min |
| Jan 8, 8:11 AM EST | Snow Squall Warning | CTP | Bedford, Franklin, Fulton | 49 min |
| Jan 8, 8:14 AM EST | Snow Squall Warning | CTP | Adams, York | 46 min |
| Jan 8, 8:27 AM EST | Snow Squall Warning | CTP | Centre, Mifflin | 48 min |
| Jan 8, 8:40 AM EST | Special Weather Statement | CTP | Huntingdon | 65 min |
| Jan 8, 8:41 AM EST | Special Weather Statement | CTP | Clearfield | 34 min |
| Jan 8, 8:51 AM EST | Special Weather Statement | CTP | Adams, Bedford, Franklin, Fulton | 24 min |
| Jan 8, 9:04 AM EST | Special Weather Statement | CTP | Centre | 41 min |
| Jan 8, 9:28 AM EST | Snow Squall Warning | CTP | Blair, Centre, Huntingdon | 22 min |
| Jan 8, 9:34 AM EST | Special Weather Statement | CTP | McKean | 56 min |
| Jan 8, 9:39 AM EST | Special Weather Statement | CTP | Tioga | 51 min |
| Jan 8, 9:46 AM EST | Special Weather Statement | CTP | Clearfield | 29 min |
| Jan 8, 9:55 AM EST | Snow Squall Warning | CTP | Huntingdon, Juniata, Mifflin, Perry | 35 min |
| Jan 8, 10:09 AM EST | Special Weather Statement | CTP | Centre | 36 min |
| Jan 8, 10:15 AM EST | Special Weather Statement | CTP | Huntingdon | 60 min |
| Jan 8, 10:26 AM EST | Special Weather Statement | CTP | Centre | 49 min |
| Jan 8, 10:35 AM EST | Special Weather Statement | CTP | Juniata | 40 min |
| Jan 8, 10:58 AM EST | Special Weather Statement | CTP | Blair | 62 min |
| Jan 8, 11:02 AM EST | Special Weather Statement | CTP | Dauphin, Lebanon | 58 min |
| Jan 8, 11:38 AM EST | Special Weather Statement | CTP | Juniata, Mifflin | 22 min |
| Jan 8, 11:45 AM EST | Special Weather Statement | CTP | Lancaster | 60 min |
| Jan 8, 11:56 AM EST | Special Weather Statement | CTP | Lebanon | 19 min |
| Jan 8, 12:00 PM EST | Special Weather Statement | CTP | Juniata, Mifflin | 45 min |
| Jan 8, 1:22 PM EST | Special Weather Statement | CTP | Clearfield | 23 min |
| Jan 8, 1:32 PM EST | Special Weather Statement | CTP | Perry | 28 min |
| Jan 8, 1:51 PM EST | Special Weather Statement | CTP | Clearfield | 24 min |
| Jan 8, 2:53 PM EST | Special Weather Statement | CTP | Franklin | 22 min |
Nearby
Snow Squall Warnings in Pennsylvania, 2020Every snow squall warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.